# SDR CALA2022030300555

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N37510
- Make and model: Boeing 737-9
- Aircraft serial: 43445
- Aircraft time: 3,713 hours, 1,286 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 8c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEAT 8C, EPL SHROULD IS LOOSE. SECURED IAW CMM 25-21-65, EPL OPS. CHK''S. GOOD.
